# SDR UIEA2013051700294

- Difficulty date: May 17, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 77,130 hours, 20,699 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170415
- Part serial: 3035
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR DID NOT PAINT WEATHER ENROUTE AND THEREFORE UNABLE TO DEVIATE AROUND TS ACTIVITY INTERMIRAL AREA, NO CAHNGE WHEN USING GAIN.  REPLACED WEATHER RADAR TRANSCEIVER IAW AMM 34-43-01, OPS CHECK GOOD REF AMM 34-43-00, OK FOR SERVICE.
